Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2023
Title: Quasitriangular (G-cograded) multiplier Hopf algebras
Authors: DELVAUX, Lydia 
Van Daele, A
Wang, SH
Issue Date: 2005
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 289(2). p. 484-514
Abstract: We put the known results on the antipode of a usual quasitriangular Hopf algebra into the framework of multiplier Hopf algebras. We illustrate with examples which cannot be obtained by using classical Hopf algebras. The focus of the present paper lies on the class of the so-called G-cograded multiplier Hopf algebras. By doing so, we bring the results of quasitriangular Hopf group-coalgebras (as introduced by Turaev) to the more general framework of multiplier Hopf algebras.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Dept Math, B-3001 Heverlee, Belgium. SE Univ, Dept Math, Nanjing 210096, Peoples R China.Delvaux, L, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be alfons.vandaele@wis.kuleuven.ac.be shuanhwang2002@yahoo.com
Document URI: http://hdl.handle.net/1942/2023
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2005.02.023
ISI #: 000229805600009
Category: A1
Type: Journal Contribution
Validations: ecoom 2006
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

16
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

16
checked on May 14, 2022

Page view(s)

46
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.